About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 867189, 7 pages
http://dx.doi.org/10.1155/2014/867189
Research Article

Finite Time Stability of Stochastic Hybrid Systems

Department of Mathematics, Huizhou University, Huizhou 516007, China

Received 20 October 2013; Accepted 20 December 2013; Published 16 January 2014

Academic Editor: Ademir Fernando Pazoto

Copyright © 2014 Ying Yang and Guopei Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Yang and Guopei Chen, “Finite Time Stability of Stochastic Hybrid Systems,” Abstract and Applied Analysis, vol. 2014, Article ID 867189, 7 pages, 2014. doi:10.1155/2014/867189